# SDR SWIA971727

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 11,376 hours, 15,806 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD RIGHT STABILIZER AMBER CAUTION LIGHT ILLUMINATED IN FLIGHT WITH LEADING EDGE DEICING SYSTEM OPERATING.  RETURNED TO SFO.  REPLACED BAD PRESSURE SWITCH FOR RIGHT INBOARD STABILIZER BOOT.  RAN BOTH ENGINES.  CYCLED BOOTS SEVERAL TIMES, ALL CHECKS GOOD.
